Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heavy flow post delayed periods followed by spotting, bleeding after intercourse. What treatment should be taken?

To: Dr. Nandita Thakkar Infertility Specialist Total Experience: 20 Years Verified Expert and... To: Dr. Mia Lundi OBGYN Total Experience: 23 Years Verified Expert Query- my normal menstratio is 3-5days i every 25days of month but lately March to April i dont have menstration in 2months and in three months(May2012) i have menstration it long for 13 days bleeding?what is that? and now June 13,2012 got spotting for 3 days and again after a few days.. June 26,27,28,2012 experience spotting and after intercourse there is a blood? Can you help me? what should i do or what is this? Is it normal? response please...
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
thank you for writing in
1. spotting after intercourse - please meet your consultant and she will examine you and do a pap smear which will be of great help.
2. irregular cycles for 2 months with spotting - please get an ultrasound pelvis done. to see if the uterus and the ovaries are normal
3 after review of the results your consultant will be able to help you and treat you. if required she might do a few blood tests to check your hormone levels.

hope to have answered your query
dr nandita thakkar
Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor